# SDR F3LA98175

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION REPORTED CORROSION ON TIE CLIP AT BS 986, STRINGER 28L.  MAINTENANCE FABRICATED NEW CLIP PER DRAWING 69-35364 AND INSTALLED PER SRM 53-00-53 AND 51-40-2.  (M)
